# SDR AU980518

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Dc Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) GALLEY POWER SYSTEM CABLES (4OFF) CHAFING AGAINST THE AFT GALLEY CHILLER AT THE FORWARD CONNECTION.  CABLE FROM PLUG Y7LD001P HAD EVIDENCE OF ARCING.
